This mission to get off of omeprazole just got more serious. I am losing hair. I am a natural by suggestion of my hairstylist due to what, hair loss! I read the side effects for my medicine and saw that but of course I wanted relief from my GERD symptoms more than my hair at the time. Besides who knew that losing hair would actually happen?!? Oh my!
Well a few weeks back I tried to stop taking my meds because I believed that I was healed. (long story) Anywho…When I tried to stop taking the medicine I had the worst feeling. The only way to describe it is I felt like a shaken champagne bottle waiting to explode that was pushed up against a concrete wall. I was miserable so I conceded on my healing and started taking the meds again. Turns out that awful feeling was withdrawal from the medication and not my unbelief according to the boards.
I figured that maybe I would receive my healing once I lost the remainder of my weight since there were reports of people not having to take meds after weight loss. Great! I’ll try that. I’ve lost 19 pounds to date and figured oh I’ll go to the gym on….yeah…you know. Well after seeing another patch of my delicate hair gone the date is tomorrow. I cannot and will not sacrifice my already thinning hair to stay on meds that I am supposed to be off. If more weight loss is going to help get me off this crap, then so be it.
I know that I am not my hair! I know that! I can hear India Arie singing in the background but right now I am not trying to hear that. My hair was growing and getting stronger and then…loss. I just took off my wigs and now I have to put them back on? I’m so sad and frustrated and angry and disappointed. Wow!
Sorry for venting but I guess this is that part of blogging. If you can relate to just another day’s journey of side effects from reflux meds chime in. Whew! Peace.